Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



On composants of solenoids

Author: Ronald de Man
Journal: Electron. Res. Announc. Amer. Math. Soc. 1 (1995), 87-90
MSC (1991): Primary 54F15; Secondary 54F65, 54H20
MathSciNet review: 1350684
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that any two composants of any two solenoids are homeomorphic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 54F15, 54F65, 54H20

Retrieve articles in all journals with MSC (1991): 54F15, 54F65, 54H20

Additional Information

Ronald de Man

Received by editor(s): June 26, 1995
Article copyright: © Copyright 1995 American Mathematical Society